Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Acid reflux, yellow tongue, taking Spintec

Hi I have acid reflex n sense I started taking spintec it has gotten worst n when I wake up in the morning my tongue has a yellow color on it whats does that mean?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
thank you for the inquiry through
So far there is no side effects like this noted to spintec tab.
try antacids and if not geting relief cosult your physician
dr.devidas vellodi
Answered: Sun, 18 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor